MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. YANKAUER WITH BULB TIP; CATHETER AND TIP, SUCTION

MEDLINE INDUSTRIES, INC. YANKAUER WITH BULB TIP; CATHETER AND TIP, SUCTION
Catalog Number DYND50130
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Yankauer suction vent, hole in the handle that leaking air, not functioning well when suction.The device sucks through side not tip.

Brand Name
YANKAUER WITH BULB TIP
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
MDR Report Key16610657
Report NumberMW5115953
Device Sequence Number12299402
Product Code JOL
UDI-Device Identifier10080196034956
UDI-Public(01)10080196034956
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND50130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown